MathSciNet Relay Station
MathSciNet bibliographic data
MR2606769 34G25 (47D06 47N20)
Paicu, Angela; Vrabie, Ioan I. A class of nonlinear evolution equations subjected to nonlocal initial conditions. Nonlinear Anal. 72 (2010), no. 11, 4091–4100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement